Follow
Bilal Ahmad Wani
Bilal Ahmad Wani
Assistant Professor Department of Mathematics, National Institute of Technology Srinagar
Verified email at nitsri.net - Homepage
Title
Cited by
Cited by
Year
Multiplicative∗-Lie triple higher derivations of standard operator algebras
M Ashraf, BA Wani, F Wei
Quaestiones Mathematicae 42 (7), 857-884, 2019
152019
On the eigenvalues of zero-divisor graph associated to finite commutative ring
S Pirzada, BA Wani, A Somasundaram
AKCE International Journal of Graphs and Combinatorics 18 (1), 1-6, 2021
102021
Multiplicative∗-Jordan type higher derivations on von Neumann algebras
BA Wani, M Ashraf, W Lin
Quaestiones Mathematicae 43 (12), 1689-1711, 2020
62020
Multiplicative*-Lie type higher derivations of standard operator algebras
BA Wani, M Ashraf, MS Akhtar
Communications in Algebra 49 (9), 3777-3797, 2021
52021
On commutativity of rings and Banach algebras with generalized derivations
M Ashraf, BA Wani
Advances in Pure and Applied Mathematics 10 (2), 155-163, 2019
52019
Multiplicative Lie triple derivations on standard operator algebras
BA Wani
Communications in Mathematics 29, 2021
42021
Characterizations of*-Lie derivable mappings on prime*-rings
AN Alkenani, M Ashraf, BA Wani
Rad Hrvatske akademije znanosti i umjetnosti. Matematičke znanosti, 51-69, 2019
32019
Nonlinear*-Lie higher derivations of standard operator algebras
M Ashraf, S Ali, BA Wani
Communications in Mathematics 26, 2018
22018
Subspace-based nonzero component graph of a finite dimensional vector space
S Pirzada, BA Wani, S Al-Kaseasbeh
Asian-European Journal of Mathematics 15 (12), 2250214, 2022
12022
Multiplicative Lie-Type Derivations on Rings
M Ashraf, MS Akhtar, BA Wani, M Kumar
Bulletin of the Iranian Mathematical Society 48 (4), 1217-1227, 2022
12022
(ϕ, φ)-derivations on semiprime rings and Banach algebras
BA Wani
Communications in Mathematics 29, 2021
12021
Multiplicative λ–∗–jordan triple higher derivations on standard operator algebras
AN Khan, BA Wani
Operators and Matrices 15 (3), 889-901, 2021
12021
MULTIPLICATIVE LIE TRIPLE HIGHER DERIVATIONS ON STANDARD OPERATOR ALGEBRAS
M Ashraf, BA Wani, F Wei
Mathematical Reports 23 (4), 397-424, 2021
12021
Generalized higher derivations on Lie ideals of triangular algebras
M Ashraf, N Parveen, BA Wani
Communications in Mathematics 25, 2017
12017
The second nonlinear mixed Lie triple derivations on standard operator algebras
N Rehman, J Nisar, BA Wani
Georgian Mathematical Journal 31 (3), 473-482, 2024
2024
Direct sum graph of the subspaces of a finite dimensional vector space over finite fields
BA Wani, A Altaf, S Pirzada, TA Chishti
arXiv preprint arXiv:2310.00251, 2023
2023
Multiplicative Jordan n-higher derivations on alternative rings containing idempotents
AH Kawa, SN Hasan, BA Wani
Asian-European Journal of Mathematics 16 (05), 2350081, 2023
2023
Multiplicative Jordan type higher Derivations of Unital Rings with non trivial Idempotents
SN Ab Hamid Kawa, BA Wani
2023
Multiplicative Lie triple higher derivations on generalized matrix algebras.
M Ashraf, MS Akhtar, BA Wani
Annals of the Alexandru Ioan Cuza University-Mathematics 68 (1), 2022
2022
Generalized∗-Lie Higher Derivable Mappings on∗-Rings
M Ashraf, MS Akhtar, BA Wani
Algebra Colloquium 27 (03), 415-432, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20